# SDR AWXA0001454

- Difficulty date: March 2, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- Aircraft time: 53,383 hours, 33,029 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 1726257
- Part serial: 1798C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 39,438 hours, 29,798 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - 2/26/01 - EN ROUTE FROM PHX TO DEN WHEN THE LEFT ENGINE ANTI-ICE WAS SELECTED ON THE BLUE LIGHT REMAINED BRIGHT WITH NO INCREASE IN N2; THE AIRCRAFT RETURNED TO PHX.  IN PHX MAINTENANCE TROUBLESHOT AND FOUND THE ANTI-ICE VALVE HAD FAILED IN THE CLOSED POSITION; THE LEFT ENGINE ANTI-ICE VALVE WAS REPLACED AND FUNCTIONAL CHECKS WERE GOOD.
